# SDR SWAA2025011485298

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 61,653 hours, 37,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17ABC INOP (SUSPECTED ASSY )<[01] OK TO CONTINUE PER MEL 33-15-02 SP#1 AUTH # 232534;[02] R/R EMERGENCY LIGHT HOUSING AT ROW 17ABC OVHD STOWAGE BIN IAW AMM 33-51-03.
